標題: Limit Theorems for Subtree Size Profiles of Increasing Trees
作者: Fuchs, Michael
應用數學系
Department of Applied Mathematics
公開日期: 1-五月-2012
摘要: Simple families of increasing trees were introduced by Bergeron, Flajolet and Salvy. They include random binary search trees, random recursive trees and random plane-oriented recursive trees (PORTs) as important special cases. In this paper, we investigate the number of subtrees of size k on the fringe of some classes of increasing trees, namely generalized PORTs and d-ary increasing trees. We use a complex-analytic method to derive precise expansions of mean value and variance as well as a central limit theorem for fixed k. Moreover, we propose an elementary approach to derive limit laws when k is growing with n. Our results have consequences for the occurrence of pattern sizes on the fringe of increasing trees.
URI: http://hdl.handle.net/11536/16006
ISSN: 0963-5483
期刊: COMBINATORICS PROBABILITY & COMPUTING
Volume: 21
Issue: 3
結束頁: 412
顯示於類別:期刊論文


文件中的檔案:

  1. 000302875400005.pdf